# SDR SIMA20191101003

- Difficulty date: November 1, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 37,134 hours, 32,381 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 07911
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL ENG 2 REV DISAGREE. CAUTION JUST ABOVE 80 KNOTS. ON TAKEOFF ROLL AND NO TAKEOFF CONFIG. MASTER WARNING RIGHT AFTER.-C/A-DEFERRED ENG-2 TRUST REVERSER PER MEL 78-2, AUTH# 110032-M-C. M PROCEDURES C/W. PER AMM 05-50-16, NO INSPECTION REQUIRED. NO BRAKE OVERHEAT NOTED, NO EVIDENCE OF WHEEL FUSE PLUG RELEASE. NO FURTHER DEFECTS NOTED. PERFORMED CMC DOWNLOAD IAW W/C 45-900-00 SENT TO TRENDS MEL REMAINS OPEN KVA UPDATED M PROCEDURES STILL COMPLIED WITH. T/S E2 TR REV DISAGREE IAW FIM TASK 78-34-00-810-802-1-A. FOUND E2 TR LOW STOW SWITCH WORN. REMOVED AND REPLACED STOW SWITCH  REF EMB 145 AMM 78-34-01. OPS CHECK GOOD. MEL AND MPROCEDURES RESTORED.
